Volume 2, Issue 1: June 2021

DOI: https://doi.org/10.34312/jjbm.v2i1

Jambura Journal of Biomathematics (JJBM) Volume 2 Issue 1 (June 2021) has been officially published. This issue contains 5 articles available online.

 

Table of Contents

Articles

Debasis Mukherjee
1-12
Ervin Mawo Banni, Maria A Kleden, Maria Lobo, Meksianis Zadrak Ndii
13-19
Rusdianto Ibrahim, Lailany Yahya, Emli Rahmi, Resmawan Resmawan
20-28
Erzalina Ayu Satya Megananda, Cicik Alfiniyah, Miswanto Miswanto
29-41
Lazarus Kalvein Beay, Maryone Saija
42-50